# SDR HALA2019060500277

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 28,111 hours, 4,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT 3R SIGN ON CEILING FELL OFF.  SECURED 3R EXIT SIGN. OK FOR SVC.
